MathSciNet Relay Station
MathSciNet bibliographic data
MR2589063 05C69
Alikhani, Saeid; Peng, Yee-Hock Dominating sets of centipedes. J. Discrete Math. Sci. Cryptogr. 12 (2009), no. 4, 411–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement